# SDR FDEA201106282458

- Difficulty date: June 28, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5237207720200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSP ON FORWARD CARGO DOOR ACTUATOR ATTACH FITTING, FOUND CRACKED.  REMOVED AND NEW  FITTING INSTALLED PER SRM 51-40-21 REV 75. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
